数学季刊 ›› 2007, Vol. 22 ›› Issue (1): 52-56.

• • 上一篇    下一篇

Hilbert格上正算子的谱

  

  1. 1.School of Mathematics Science,South China Normal University,Guangzhou 510631,China; 2.College of Mathematics and Information Science,Shaanxi Normal University,Xi'an 710631,China
  • 收稿日期:2002-05-27 出版日期:2007-03-30 发布日期:2023-11-13
  • 作者简介:DENG Chun-yuan(1971-),male,native of Danjiangkou,Hubei,Ph.D.,a lecturer of South China Normal University,engages in operator theory and operator algebra.
  • 基金资助:
     Supported by the National Natural Science Foundation of China(19771056,10571113);

The Spectrum of Positive Operators on Hilbert Lattices

  1. 1.School of Mathematics Science,South China Normal University,Guangzhou 510631,China; 2.College of Mathematics and Information Science,Shaanxi Normal University,Xi'an 710631,China
  • Received:2002-05-27 Online:2007-03-30 Published:2023-11-13
  • About author:DENG Chun-yuan(1971-),male,native of Danjiangkou,Hubei,Ph.D.,a lecturer of South China Normal University,engages in operator theory and operator algebra.
  • Supported by:
     Supported by the National Natural Science Foundation of China(19771056,10571113);

摘要: Some spectral characterizations of positive operators on Hilbert lattices are pre- sented.The application of these results can yield some equivalent relations of an irreducible positive operator.Some related results for positive operators on Hilbert lattice are also obtained.

关键词: Hilbert lattice, positive operator, ideal, irreducible, operator

Abstract: Some spectral characterizations of positive operators on Hilbert lattices are pre- sented.The application of these results can yield some equivalent relations of an irreducible positive operator.Some related results for positive operators on Hilbert lattice are also obtained.

Key words: Hilbert lattice, positive operator, ideal, irreducible, operator

中图分类号: